# SDR SIMA3252

- Difficulty date: November 20, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - GOUGE BEYOND SRM LIMITS WAS FOUND ON RIGHT SIDE.  MAINTENANCE REPAIRED DAMAGE IAW SAAB SRM 53-90-10 AND DOCUMENT 72LKS3079 REV 36.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
